# SDR AWXA200100471

- Difficulty date: August 16, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - BS 178 PRESS BULKHEAD 1.7 INCH CRACK CENTER OF RADIUS, RT CHORD, WL 207, RBL 24.  MAINTENANCE REMOVED AND REPLACED THE RT SIDE CHORD IAW AWA ER 15-5311-01242-TB2.
